COLD-ZEN (60ml Suspension )

Quality, Efficiency, Integrity
COLD-ZEN
60ml Suspension

The Unique Combination to Protect Our Juniors From, Fever & Cold with Extra Power of Antiallergic Drug.

Each 5ml contains:

Paracetamol I.P 250mg
Chlorpheniramine Maleate 2mg
Phenylephrine Hcl I.P. 5mg
Sodium Citrate I.P 60mg
Menthol I.P. 1mg
Flavoured syrup base q.s

- Decongestant

- Antipyretic

- Anti-Allergic

- Expectorant